# SDR CALA2018083101864

- Difficulty date: August 27, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 33,298 hours, 11,535 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt M Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUMD FOUND CRACK IN THE RT WHEEL WELL UPPER VAPOR BARRIER APPROX 1 5/8" LONG. INSTALLED REPAIR PER EC/RA 5710-02563, INITIATED DIP TO "PERFORM PERMANENT REPAIR PER PART 3 OF THIE EC/RA WITHIN 24 MONTHS OR 6000 FLIGHT CYCLES WHICHEVER COMES FIRST. (((QC))) PERFORM PERMANENT REPAIR PER PART 3 OF ECRA 5710-02563 WITHIN 24 MONTHS OR 6000 FLT CYC WHICHEVER COMES FIRST. DIP# 01021 LIMIT:  T/A: 24 MONTHS OR 6,000 FC (WHICHEVER COMES FIRST)...MS/ V740009 LOG PAGE WAS CONVERTED TO ELB FORMAT ON DEC 05, 2016 AT 17165730 INSTALLED PERMANENT REPAIR REF. PART 3 OF EC/RA# 5710-02563 AND SRM 57-10-10 REPAIR 3.SEE FLEET CYCLE L/P# 9616926 FOR WORK ACCOMPLISHED. PERMANANT REPAIR ACCOMPLISHED. INSTALLED PERMANENT REPAIR REF. PART 3 OF EC/RA# 5710-02563 AND SRM 57-10-10 REPAIR 3. SEE FLEET CYCLE L/P# 9616926 FOR WORK ACC OMPLISHED. ADD EMP:N PERMANANT REPAIR ACCOMPLISHED TOMCQC REV PERFORMED.
